Alert archive / Michigan / Gale Warnings in 2016
Gale Warning 12, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Feb 29, 2016, 10:06 PM EST. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2016, 10:06 PM EST (03:06 UTC)
- Expired
- Mar 1, 2016, 12:00 AM EST
- In force
- 114 min
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
139 WHUS73 KAPX 010306 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1006 PM EST MON FEB 29 2016 LHZ347-348-010500- /O.EXP.KAPX.GL.W.0011.000000T0000Z-160301T0300Z/ /O.NEW.KAPX.GL.W.0012.160301T0306Z-160301T0500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1006 PM EST MON FEB 29 2016 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ349-010415- /O.EXP.KAPX.GL.W.0011.000000T0000Z-160301T0300Z/ STURGEON POINT TO ALABASTER MI- 1006 PM EST MON FEB 29 2016 ...GALE WARNING HAS EXPIRED... $$ LHZ345-346-LMZ323-341-342-344>346-010415- /O.EXP.KAPX.SC.Y.0020.000000T0000Z-160301T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1006 PM EST MON FEB 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Feb 29, 6:05 PM EST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 29, 6:05 PM EST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
605 PM EST MON FEB 29 2016
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 250 PM EST MON FEB 29 2016
HIGH IMPACT WEATHER: GUSTY WINDS BLOWING SNOW CREATING NEAR ZERO
VISIBILITIES EARLY.
ON THE WX MAP...UPPER LOW OVER HUDSON LAKE WITH TROF AXIS JUST EAST
OF MICHIGAN. RIDGING OVER WESTERN CANADA WITH MAINLY ZONAL FLOW OVER
MUCH OF THE CONUS. AT THE SURFACE...LOW PRESSURE NORTH OF LAKE HURON
THIS AFTERNOON WITH COLD FRONT TRAILING THROUGH SOUTHERN MICHIGAN.
1030MB HIGH PRESSURE CENTERED OVER SOUTHERN ALBERTA.
WINDS BEHIND COLD FRONT CONTINUE TO GUST OVER 40 MPH THIS AFTERNOON.
NEAR ZERO VISIBILITIES IN AREAS WHERE THE MOST SNOW FELL EARLIER
TODAY...MAINLY EASTERN UPPER AND NORTHERN PARTS OF NORTHERN LOWER.
HIGH PRESSURE MOVING IN QUICKLY THIS AFTERNOON. THIS WILL SLOWLY
BRING THE WIND GUSTS DOWN WITH WINDS GOING NEAR CALM BY MORNING.
850MB TEMPS DROP TO NEAR -25C BY MORNING. SHIFTING WINDS AND VERY
DRY LOW LEVELS WILL KEEP SNOW SHOWERS FROM GETTING OUT OF HAND.
EXPECT SNOW ACCUMULATIONS TO BE LIGHT.
MARINE... HIGH PRESSURE MOVING INTO THE AREA WILL SLACKEN GUSTY
WINDS THIS EVENING...WITH WINDS GOING TO NEARLY CALM BY MORNING.
SURFACE LOW MOVES NORTHEAST FROM THE SOUTHERN PLAINS WILL SPREAD
SOME SNOW INTO THE AREA TUESDAY.
&&
.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 250 PM EST MON FEB 29 2016
HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOW ACROSS THE
SOUTHERN PARTS OF THE AREA ON TUESDAY. LIGHT LAKE EFFECT
SNOWSHOWERS WEDNESDAY AND THURSDAY.
SURFACE LOW WILL LIFT OUT OF THE SOUTHERN PLAINS AND INTO THE OHIO
VALLEY ON TUESDAY. MODELS STILL SHIFTING A BIT NORTH/SOUTH FROM RUN
TO RUN...BUT OVERALL CONSENSUS NOW TAKES THE LOW ALONG A LINE FROM INDIANAPOLIS
TO COLUMBUS. WELL DEFINED AND IMPRESSIVE MID LEVEL F-GEN
SIGNATURE EXTENDING ACROSS THE CENTRAL PART OF MICHIGAN...LIFTING
INTO OUR SOUTHEAST COUNTIES THROUGHOUT THE DAY. EXPECT SNOW OF THE
M-72 CORRIDOR...WITH THE POSSIBILITY OF A LITTLE HEAVIER SNOW
BRUSHING OUR SOUTHEAST COUNTIES ASSOCIATED WITH AFOREMENTIONED
F-GEN AND MID LEVEL DEFORMATION AXIS. DIFFICULT TO SAY EXACTLY HOW
FAR NORTH PRECIPITATION SHIELD WILL GET...ALTHOUGH THINK SNOW WILL
CUT OFF FAIRLY RAPIDLY BY THE M-32 CORRIDOR ON THE DOWNWARD SIDE
OF THE F-GEN CIRCULATION. WILL PAINT SOME LIGHT ACCUMULATIONS
UP TO M-72...WITH THE GREATEST ACCUMULATIONS ON THE ORDER OF 2-4"
POSSIBLE SOUTH OF M-55.
AFTER THIS SYSTEM PULLS EAST OF THE AREA TUESDAY EVENING...FORECAST
FOCUS WILL SHIFT TO ANY LAKE EFFECT POTENTIAL FOR THE MIDWEEK
PERIOD. PARAMETERS PRETTY ANEMIC INITIALLY WITH INVERSIONS ON THE
ORDER OF 3K WITH LIMITED MOISTURE. DESPITE THIS...FAVORABLE FETCH
AND PLENTY OF OVER-LAKE INSTABILITY WILL LIKELY BE ENOUGH TO
GENERATE SOME LIGHT NORTH/NORTHWEST FLOW SNOWSHOWERS. ONLY MINIMAL
ACCUMULATIONS EXPECTED. A WEAK SHORTWAVE AND SURFACE TROUGH WILL
SLIDE INTO THE NORTHERN LAKES ON WEDNESDAY...BOOSTING INVERSIONS
TOWARD 5K WITH AN INCREASE IN MID LEVEL MOISTURE...WHICH SHOULD
HELP TO PRODUCE AN UPTICK IN THE LAKE EFFECT ACTIVITY. SOME LIGHT
ACCUMULATIONS POSSIBLE IN NW FLOW AREAS. DEEP LAYER DRYING ACROSS
THE AREA ON THURSDAY WITH RELATIVELY LIGHT WINDS. OUTSIDE OF SOME
FLURRIES CLOSER TO THE LAKESHORES...SUNSHINE FOR INLAND AREAS WITH
TEMPERATURES REMAINING ON THE COLD SIDE.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 250 PM EST MON FEB 29 2016
THE 500 MB FLOW IS FLATTENING OUT WITH SHORTWAVE TROUGHS THAT
TRANSIT THE REGION THROUGH THE TIME FRAME. TEMPERATURES RETURNING
TO NEAR NORMAL BY EARLY NEXT WEEK...THEN SIGNIFICANTLY ABOVE
NORMAL THROUGHOUT NEXT WEEK. SOME LIGHT SNOW CHANCES INTO EARLY
THIS WEEKEND...WITH THE POSSIBILITY OF RAIN NEXT WEEK. WITH THE
FLAT RIDGE THAT IS BEGINNING TO BUILD DURING THE 4-8 DAY PERIOD WE
ARE LOOKING AT NO SIGNIFICANT HAZARDOUS WEATHER.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 605 PM EST MON FEB 29 2016
RESIDUAL LIGHT LAKE EFFECT SNOW SHOWERS AND CLOUDS WILL CONTINUE
TO STREAM INTO PORTIONS OF NRN LWR MICHIGAN THIS EVENING. LOW AND
MID CLOUDS WILL THEN BEGIN TO INCREASE FROM SOUTH TO NORTH
OVERNIGHT INTO TUESDAY ALONG THE NRN PERIPHERY OF LOW PRESSURE
TRACKING THRU THE OHIO VALLEY. THE BEST CHANCE FOR LIGHT SNOW FROM
THIS SYSTEM WILL BE FOR AREAS SOUTH OF M-32 (TVC AND MBL).
CONDITIONS WILL DECREASE TO MVFR/POSSIBLY IFR AS THIS LIGHT SNOW
DEVELOPS ON TUESDAY. N/NW WINDS WILL CONTINUE TO DIMINISH THIS
EVENING...BECOMING LIGHT AND VARIABLE OVERNIGHT AND THEN
INCREASING TO AOB 10 KTS FROM THE NORTH ON TUESDAY.
&&
.MARINE...
ISSUED AT 250 PM EST MON FEB 29 2016
HIGH PRESSURE MOVING INTO THE AREA WILL SLACKEN GUSTY
WINDS THIS EVENING...WITH WINDS GOING TO NEARLY CALM BY MORNING.
SURFACE LOW MOVES NORTHEAST FROM THE SOUTHERN PLAINS WILL SPREAD
SOME SNOW INTO THE AREA TUESDAY WITH LIGHT WINDS. LOW END SMALL
CRAFT CONDITIONS POSSIBLE FOR MIDWEEK BUT OVERALL...A RELATIVELY
LIGHT WIND REGIME THE REMAINDER OF THE WEEK.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LHZ345-346.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LHZ347>349.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LMZ323-341-
342-344>346.
LS...NONE.
&&
NEAR TERM...FARINA
SHORT TERM...KEYSOR
LONG TERM...JSL
AVIATION...MLR
MARINE...FARINAHazardous weather outlook, Feb 29, 5:01 PM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 501 PM EST MON FEB 29 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-012000- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 501 PM EST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. GALE FORCE WIND GUSTS WILL OCCUR ON THE LAKE HURON NEARSHORE WATERS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONGER STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY TUESDAY AND TUESDAY NIGHT. THE BRUNT OF THE STORM WILL BE SOUTH OF THE REGION. HOWEVER...LIGHT ACCUMULATIONS ARE EXPECTED ALONG AND SOUTH OF M-72. WITH COLDER WEATHER THIS WEEK...ICE JAMS WILL BE POSSIBLE ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
In the hours before
Local storm report, Feb 29, 5:01 PM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
501 PM EST MON FEB 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
02/29/2016 M57 MPH CHIPPEWA MI BUOY
BUOY STATION 1 NNW SAULT STE. MARIE /SWPM4/
1110 AM NON-TSTM WND GST 1 N DAFTER 46.37N 84.43W
02/29/2016 M56 MPH CHIPPEWA MI MESONET
MESONET STATION DAFTER /MC041/
1119 AM NON-TSTM WND GST 1 NW PELLSTON 45.57N 84.80W
02/29/2016 M56 MPH EMMET MI ASOS
ASOS STATION PELLSTON RGNL AIRPORT OF EMMET
COUNTY /PLN/
1154 AM NON-TSTM WND GST 4 NNW BAY MILLS 46.48N 84.63W
02/29/2016 M56 MPH CHIPPEWA MI BUOY
BUOY STATION 4 NW BAY MILLS /PTIM4/
1100 AM NON-TSTM WND GST 4 W BAYSHORE 45.36N 85.18W
02/29/2016 M53 MPH CHARLEVOIX MI MESONET
MESONET STATION 3 W BAYSHORE /MC019/
1104 AM NON-TSTM WND GST 1 SE TRAVERSE CITY 44.74N 85.58W
02/29/2016 M53 MPH GRAND TRAVERSE MI ASOS
ASOS STATION CHERRY CAPITAL AIRPORT /TVC/
1112 AM NON-TSTM WND GST 3 NNW MUNUSCONG 46.28N 84.21W
02/29/2016 M52 MPH LSZ322 MI BUOY
BUOY STATION 2 NNW MUNUSCONG /WNEM4/
1115 AM NON-TSTM WND GST 1 SSE KINROSS 46.25N 84.47W
02/29/2016 M51 MPH CHIPPEWA MI AWOS
AWOS STATION CHIPPEWA COUNTY INTERNATIONAL
AIRPORT /CIU/
0120 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/29/2016 M47 MPH ALPENA MI BUOY
BUOY STATION 2 SSW ALPENA /APNM4/
1140 AM NON-TSTM WND GST 3 WSW ENGADINE 46.10N 85.62W
02/29/2016 M47 MPH MACKINAC MI MESONET
MESONET STATION 3 WSW ENGADINE /MC003/
1125 AM NON-TSTM WND GST 1 E WOLVERINE 45.27N 84.59W
02/29/2016 M47 MPH CHEBOYGAN MI MESONET
MESONET STATION WOLVERINE /MC025/
1154 AM NON-TSTM WND GST 3 WNW CHEBOYGAN 45.65N 84.53W
02/29/2016 M47 MPH CHEBOYGAN MI AWOS
AWOS STATION CHEBOYGAN /SLH/
0102 PM NON-TSTM WND GST 1 NNE LELAND 45.02N 85.76W
02/29/2016 M47 MPH LMZ344 MI MESONET
MESONET STATION LELAND /XLEL/
1233 PM NON-TSTM WND GST 1 S SAULT STE. MARIE 46.47N 84.37W
02/29/2016 M46 MPH CHIPPEWA MI ASOS
ASOS STATION SAULT STE MARIE /ANJ/
0150 PM NON-TSTM WND GST 5 S CATHRO 45.08N 83.56W
02/29/2016 M46 MPH ALPENA MI ASOS
ASOS STATION PHELPS COLLINS FIELD /APN/
1240 PM NON-TSTM WND GST 3 SSW MAPLE CITY 44.81N 85.90W
02/29/2016 M46 MPH LEELANAU MI MESONET
MESONET STATION 3 SSW MAPLE CITY /MC045/
1105 AM NON-TSTM WND GST EASTPORT 45.11N 85.35W
02/29/2016 M46 MPH ANTRIM MI MESONET
MESONET STATION 2 NNE TORCH LAKE /MC049/
1200 PM NON-TSTM WND GST 6 WNW PRESQUE ISLE 45.33N 83.58W
02/29/2016 M46 MPH PRESQUE ISLE MI MESONET
MESONET STATION 5 WNW PRESQUE ISLE /MC053/
0208 PM NON-TSTM WND GST 1 E CLEAR LAKE STATE PA 45.15N 84.19W
02/29/2016 M45 MPH MONTMORENCY MI MESONET
MESONET STATION 1 E CLEAR LAKE STATE PARK
/ATAM4/
0218 PM NON-TSTM WND GST 1 SSE ALPENA 45.06N 83.43W
02/29/2016 M45 MPH ALPENA MI BUOY
BUOY STATION ALPENA /LPNM4/
0115 PM NON-TSTM WND GST 2 S WEST BRANCH 44.25N 84.23W
02/29/2016 M45 MPH OGEMAW MI MESONET
MESONET STATION 2 SSE WEST BRANCH /MC023/
1253 PM NON-TSTM WND GST 1 NNW AU SABLE 44.42N 83.35W
02/29/2016 M45 MPH IOSCO MI AWOS
AWOS STATION WURTSMITH AFB /OSC/
0135 PM NON-TSTM WND GST 1 SSW ROGERS CITY 45.41N 83.81W
02/29/2016 M45 MPH PRESQUE ISLE MI AWOS
AWOS STATION ROGERS CITY /PZQ/
0105 PM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
02/29/2016 M45 MPH LMZ323 MI MESONET
MESONET STATION GREILICKVILLE /XELM/
1240 PM NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY 44.35N 84.67W
02/29/2016 M44 MPH ROSCOMMON MI ASOS
ASOS STATION ROSCOMMON COUNTY AIRPORT /HTL/
0225 PM NON-TSTM WND GST 1 SE LACHINE 45.07N 83.72W
02/29/2016 M44 MPH ALPENA MI MESONET
MESONET STATION 1 SE LACHINE /MC052/
1211 PM NON-TSTM WND GST 1 SSE PETOSKEY 45.36N 84.95W
02/29/2016 M43 MPH EMMET MI MESONET
MESONET STATION 2 SSW BAY VIEW /AS614/
0234 PM NON-TSTM WND GST 2 NNW GRAYLING 44.68N 84.73W
02/29/2016 M43 MPH CRAWFORD MI AWOS
AWOS STATION GRAYLING /GOV/
1234 PM NON-TSTM WND GST 2 W CONWAY 45.42N 84.91W
02/29/2016 M43 MPH EMMET MI AWOS
AWOS STATION HARBOR SPRINGS MUNI /MGN/
0100 PM HIGH SUST WINDS 4 NE PARKDALE 44.31N 86.24W
02/29/2016 M42 MPH MANISTEE MI MESONET
MESONET STATION 3 NE PARKDALE /A1060/
1155 AM NON-TSTM WND GST 1 SSW KALKASKA 44.72N 85.19W
02/29/2016 M42 MPH KALKASKA MI MESONET
MESONET STATION 1 SSW KALKASKA /MC051/
0140 PM NON-TSTM WND GST 1 WNW MANISTEE 44.25N 86.35W
02/29/2016 M42 MPH MANISTEE MI MESONET
MESONET STATION MANISTEE /MEEM4/
1140 AM NON-TSTM WND GST 2 S NAUBINWAY 46.09N 85.44W
02/29/2016 M42 MPH LMZ341 MI MESONET
MESONET STATION 1 SSE NAUBINWAY /NABM4/
0318 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/29/2016 M41 MPH ALPENA MI MESONET
MESONET STATION 1 SW ALPENA /D7174/
0110 PM NON-TSTM WND GST 2 WNW ELMIRA 45.08N 84.90W
02/29/2016 M41 MPH ANTRIM MI MESONET
MESONET STATION 2 W ELMIRA /MC050/
0325 PM NON-TSTM WND GST 3 NNE OTSEGO LAKE STATE 44.97N 84.67W
02/29/2016 M41 MPH OTSEGO MI MESONET
MESONET STATION 3 NE OTSEGO LAKE STATE PARK
/MC061/
1255 PM NON-TSTM WND GST 2 SSE WATERS 44.88N 84.69W
02/29/2016 M40 MPH OTSEGO MI MESONET
MESONET STATION 1 SSE WATERS /MC020/
1250 PM NON-TSTM WND GST 1 S MACKINAW CITY 45.76N 84.73W
02/29/2016 M40 MPH CHEBOYGAN MI MESONET
MESONET STATION 1 S MACKINAW CITY /MC024/
0300 PM NON-TSTM WND GST 1 N MIO 44.68N 84.13W
02/29/2016 M40 MPH OSCODA MI MESONET
MESONET STATION 1 N MIO /MMOM4/
&&
NWS GAYLORD MI
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:33 AM EST | Small Craft Advisory | APX | 35 hr | |
| Mar 1, 2:40 AM EST | Winter Weather Advisory | APX | Alcona, Alpena, Arenac, Benzie, Crawford, Gladwin and 10 more | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.